Results 1 to 3 of 3

Thread: I need help

  1. #1

    Default I need help

    So I used to be on the Depo birth control shot and last received it in August. I have been having sex with my boyfriend, with and sometimes without a condom for two months. I've had my period once in the first month and currently have it now. The thing is I've been on my current menstrual cycle on & off for the past 3 weeks. I don't know if I'm pregnant and am just finishing my cycle that was interrupted every time I had sex or if the Depo is just wearing off and messing up my cycle. Any ideas or advice?

  2. #2
    Join Date
    Feb 2009
    Posts
    1,272

    Default

    I think its the depo messing with your cycle. You could test and if its positive call your Dr and let them know you got a positive but are bleeding. They will not be able to help if you are miscarring but at least you'll know what is going on. Also if you are not trying to get pregnant they can help you find a birth control thats right for you. Best of luck!

  3. #3

    Default

    It is possible that your birth control is messing up your cycle. But to be sure, try testing to see if you are indeed pregnant.
    Want to learn more about healthy pregnancy?

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •